# SDR USAA2010120992936

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 33,485 hours, 12,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1013081
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 77-SEA - EEL - FIRST CLASS DIVIDER EMERGENCY LIGHT WIRES SHORTED.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-48-25.
